Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 28, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 3, 2011, 8:42 PM CDT for Monroe County, Mississippi. It took effect at Apr 5, 2011, 4:32 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 8:42 PM CDT (01:42 UTC)
- In effect from
- Apr 5, 2011, 4:32 AM CDT
- Expired
- Apr 5, 2011, 8:34 PM CDT
- In force
- 16 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bigbee (BGBM6).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
094 WGUS44 KMEG 040142 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 842 PM CDT SUN APR 3 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-050142- /O.NEW.KMEG.FL.W.0028.110405T1600Z-110406T1545Z/ /BGBM6.1.ER.110405T1600Z.110406T0000Z.110406T0945Z.NO/ 842 PM CDT SUN APR 3 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM LATE TUESDAY MORNING UNTIL WEDNESDAY MORNING. * AT 07 PM SUNDAY THE STAGE WAS...6.3 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS EXPECTED TO RISE RAPIDLY DUE TO HEAVY RAINFALL ACROSS THE AREA TOMORROW. MAXIMUM FORECAST STAGE OF 15.0 FEET TUESDAY EVENING. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.0 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING. $$ MSC095-050142- /O.NEW.KMEG.FL.W.0029.110405T1004Z-110406T1230Z/ /AMYM6.1.ER.110405T1004Z.110405T1800Z.110406T0630Z.NO/ 842 PM CDT SUN APR 3 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM TUESDAY MORNING UNTIL EARLY WEDNESDAY MORNING. * AT 04 PM SUNDAY THE STAGE WAS...12.4 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS EXPECTED TO RISE RAPIDLY DUE TO HEAVY RAINFALL ACROSS THE AREA TOMORROW. MAXIMUM FORECAST STAGE OF 21.4 FEET TUESDAY EARLY AFTERNOON. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 21.4 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED. $$
4 follow-up statements
814 WGUS84 KMEG 041509 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1009 AM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE AND AMORY. . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-051509- /O.EXT.KMEG.FL.W.0028.110405T1431Z-110406T1800Z/ /BGBM6.1.ER.110405T1431Z.110406T0000Z.110406T1200Z.NO/ 1009 AM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM TOMORROW LATE MORNING UNTIL WEDNESDAY MORNING. * AT 7 AM MONDAY THE STAGE WAS 6.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.2 FEET TOMORROW EVENING. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 15.2 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING $$ MSC095-051509- /O.EXT.KMEG.FL.W.0029.110405T0925Z-110406T1824Z/ /AMYM6.1.ER.110405T0925Z.110405T1800Z.110406T1224Z.NO/ 1009 AM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM EARLY TOMORROW UNTIL WEDNESDAY MORNING. * AT 8 AM MONDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.6 FEET TOMORROW EARLY AFTERNOON. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 22.6 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$
271 WGUS84 KMEG 050155 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 855 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-060155- /O.EXT.KMEG.FL.W.0028.110405T0932Z-110406T1232Z/ /BGBM6.1.ER.110405T0932Z.110405T1800Z.110406T0632Z.NO/ 855 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM EARLY TOMORROW UNTIL EARLY WEDNESDAY MORNING. * AT 07 PM MONDAY THE STAGE WAS 8.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.8 FEET TOMORROW EARLY AFTERNOON. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 15.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING. $$ MSC095-060155- /O.EXT.KMEG.FL.W.0029.110405T0747Z-110406T1100Z/ /AMYM6.1.ER.110405T0747Z.110405T1800Z.110406T0500Z.NO/ 855 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM AFTER MIDNIGHT TOMORROW UNTIL EARLY WEDNESDAY MORNING. * AT 04 PM MONDAY THE STAGE WAS 12.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.9 FEET TOMORROW EARLY AFTERNOON. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 22.9 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND. $$
107 WGUS84 KMEG 051448 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 948 AM CDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AND THE TOMBIGBEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-060142- /O.EXT.KMEG.FL.W.0028.000000T0000Z-110406T0142Z/ /BGBM6.1.ER.110405T1526Z.110405T1800Z.110405T1942Z.NO/ 948 AM CDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM LATE THIS MORNING UNTIL THIS AFTERNOON. * AT 07 AM TUESDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.2 FEET THIS AFTERNOON. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 14.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICULTURAL LAND IS OCCURRING $$ MSC095-060000- /O.EXT.KMEG.FL.W.0029.000000T0000Z-110406T0000Z/ /AMYM6.1.ER.110405T0651Z.110405T1100Z.110405T1800Z.NO/ 948 AM CDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL THIS AFTERNOON. * AT 08 AM TUESDAY THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.3 FEET EARLY FRIDAY MORNING. THEN...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...LOWLAND FLOODING BEGINS $$ MSC087-095-061447- /O.EXT.KMEG.FL.W.0030.110406T1525Z-110409T0500Z/ /ABDM6.1.ER.110406T1525Z.110407T1200Z.110408T2300Z.NO/ 948 AM CDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TOMORROW LATE MORNING UNTIL FRIDAY EVENING. * AT 08 AM TUESDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.5 FEET THURSDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$
789 WGUS84 KMEG 060134 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 834 PM CDT TUE APR 5 2011 THE FLOOD WARNING HAS BEEN CANCELED FOR THE TOMBIGBEE RIVER AT BIGBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-060204- /O.CAN.KMEG.FL.W.0028.000000T0000Z-110406T0142Z/ /BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 834 PM CDT TUE APR 5 2011 FORECAST INFORMATION FOR TOMBIGBEE RIVER AT BIGBEE * AT 07 PM TUESDAY THE STAGE WAS 12.6 FEET AND FALLING. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL FALL STEADILY THROUGH THE FORECAST PERIOD. * AT 13.0 FEET...BOTTOMLAND FLOODING IS OCCURRING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:43 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 3, 6:43 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT SUN APR 3 2011
.UPDATE...AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 256 PM CDT SUN APR 3 2011/
DISCUSSION...
..SEVERE WEATHER OUTBREAK LIKELY MONDAY...
STRONG SOUTHERLY WINDS ARE OCCURRING ACROSS THE MIDSOUTH AND WILL CONTINUE
INTO TONIGHT. SPEEDS BETWEEN 20 TO 35 MPH SUSTAINED HAVE BEEN
COMMON WITH GUSTS UP TO 45 MPH. WILL CONTINUE WIND ADVISORY AS A
RESULT. THE WINDS CONTINUE TO PUMP IN WARM MOIST AIR FROM THE GULF
OF MEXICO. DEWPOINTS HAVE RISEN INTO THE LOWER 60S ACROSS PORTIONS
OF THE AREA. A LOW PRESSURE SYSTEM CURRENTLY OVER CENTRAL IOWA WILL
TRACK NORTHEASTWARD INTO MICHIGAN TONIGHT. AS A RESULT...A STRONG
COLD FRONT WILL BEGIN SINKING SOUTH AND EAST. SHOWERS AND
THUNDERSTORMS WILL DEVELOP OUT AHEAD OF THIS FRONT AND MOVE INTO
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL AROUND 10-12Z. AT
THIS TIME...BELIEVE SOME OF THESE STORMS COULD BE STRONG BUT BEST
CHANCES FOR SEVERE STORMS WOULD OCCUR AFTER 15Z ON MONDAY. LOWS
WILL BE MILD WITH READINGS IN THE 60S. AFTER MIDNIGHT...STRATUS
CLOUDS WILL QUICKLY INVADE THE CWA TURNING MOSTLY CLEAR CONDITIONS
TO CLOUDY.
MONDAY...UNSTABLE AIRMASS ALREADY IN PLACE SHOULD INTENSIFY AS
DAYTIME HEATING OCCURS. STRATUS CLOUDS MAY IMPEDE INSTABILITY SOME
BUT THE QUESTION WILL BE HOW MUCH. EXPECT BY AFTERNOON CAPE VALUES
SHOULD APPROACH 2500 J/KG ESPECIALLY OVER NORTHEAST MISSISSIPPI.
LI/S OF -4 WILL OCCUR OVER MUCH OF THE AREA WITH THE 12Z GFS
SHOWING -6 LI/S OVER NORTHEAST MISSISSIPPI. MODELS HAVE FINALLY
COME IN AGREEMENT WITH TIMING. AFTER 12Z...EXPECT SHOWERS AND
THUNDERSTORMS TO BEGIN DEVELOPING OVER EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL AND EXTREME WEST TENNESSEE AHEAD OF THE FRONT.
AFTER 15Z...MODELS INDICATE THE CAP WILL BREAK.
THEREAFTER...EXPECT AN EXPLOSION OF DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS OVER THE REMAINDER OF THE CWA. THIS WOULD BE THE
BEGINNING OF THE TIME FRAME FOR BEST CHANCES OF SEVERE STORMS
AHEAD OF THE FRONT. SOME OF THESE STORMS COULD BE IN THE FORM OF
DISCRETE SUPERCELLS WHERE TORNADOES...DAMAGING WINDS AND LARGE
HAIL WOULD BE THE GREATEST THREATS. THE AREA EAST OF A LINE FROM
CHARLESTON MISSISSIPPI...TO OXFORD MISSISSIPPI...TO BOLIVAR
TENNESSEE...TO DECATURVILLE TENNESSEE HAS THE GREATEST POTENTIAL
OF SEEING THE DISCRETE SUPERCELLS. ALSO BY 15Z...A SQUALL LINE
ALONG THE COLD FRONT WILL BEGIN MOVING INTO EASTERN ARKANSAS.
EXPECT THE SQUALL LINE TO BE SEVERE WITH DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAIN THAT MAY CAUSE LOCALIZED FLASH FLOODING.
ALTHOUGH CAN/T RULE OUT AN ISOLATED TORNADO FORMING ON THE LINE.
SQUALL LINE WILL MOVE SOUTH AND EAST THROUGH THE COURSE OF THE
DAY. AT 18Z...SHOULD BE LOCATED NEAR THE MISSISSIPPI RIVER AND BY
00Z THE LINE SHOULD BE EXITING THE CWA. STRONG GRADIENT WINDS WILL
CONTINUE TO OCCUR AHEAD OF THE FRONT AND FOR A BRIEF TIME BEHIND
THE FRONT. WILL EXTEND THE WIND ADVISORY THROUGH MONDAY. HIGHS
WILL OCCUR IN THE MORNING UNTIL 18Z DEPENDING ON WHERE YOU ARE
LOCATED. ONCE FRONT MOVES THROUGH TEMPERATURES WILL DROP INTO THE
MID 50S TO LOWER 60S. HIGHS WILL BE IN THE MID 60S TO MID 70S.
MONDAY NIGHT...LINGERING RAIN WILL OCCUR OVER NORTHEAST MISSISSIPPI
AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER THROUGH
ABOUT 3-4Z. THEREAFTER...HIGH PRESSURE WILL QUICKLY BUILD INTO THE
CWA. IF CLOUDS CLEAR OUT AND WINDS ARE ABLE TO DIE OFF AS MODELS
ARE INDICATION THEN A FREEZE OR FROST IS POSSIBLE OVER MUCH OF THE
CWA. MAV GUIDANCE IS A TAD WARMER THAN THE MET GUIDANCE WITH 36
DEGREES VERSUS 32 DEGREES AT MKL. WILL LET NEXT SHIFT DECIDE ON
ANY FROST OR FREEZE PRODUCTS THAT MAY NEED TO BE ISSUED.
TUESDAY THROUGH WEDNESDAY NIGHT...HIGH PRESSURE WILL SETTLE OVER THE
REGION. COOL CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY
MORNING. THEREAFTER...HIGH PRESSURE WILL SHIFT EAST ALLOWING
SOUTHERLY WINDS TO BRING WARMER TEMPERATURES BACK INTO THE AREA.
EXPECT MOSTLY CLEAR CONDITIONS DURING THIS TIME PERIOD. HIGHS ON
TUESDAY WILL BE IN THE UPPER 50S TO LOWER 60S. ANOTHER FROST COULD
OCCUR MAINLY ACROSS THE EASTERN HALF OF WEST TENNESSEE AND EXTREME
NORTHEAST MISSISSIPPI TUESDAY NIGHT AS LOWS DIP DOWN INTO THE MID
30S. BY WEDNESDAY...HIGHS WILL BE BACK INTO THE 70S.
THURSDAY THROUGH SUNDAY...ANOTHER LOW PRESSURE SYSTEM WILL DEVELOP
OVER THE PLAINS AS AN UPPER RIDGE BEGINS TO SLIDE EAST OF THE AREA.
SOME WARM AIR ADVECTION SHOWERS OR THUNDERSTORMS COULD OCCUR
THURSDAY NIGHT INTO FRIDAY MORNING OVER THE MIDSOUTH OUT AHEAD OF
THE SYSTEM. A COLD FRONT WILL THEN BEGIN TO SINK SOUTH ON FRIDAY
BUT WILL BECOME STALLED JUST NORTH OF THE MISSOURI/ARKANSAS AND
KENTUCKY/TENNESSEE BORDERS. THE FRONT WILL REMAIN STALLED THROUGH
SATURDAY NIGHT BEFORE IT LIFTS BACK NORTH TOWARD ST. LOUIS.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND SOUTH
OF THE FRONT. BEST CHANCES WILL OCCUR ACROSS NORTHERN PORTIONS OF
THE CWA DUE TO THE PROXIMITY OF THE FRONT WHERE AS SOUTHERN
LOCATIONS COULD STAY DRY DURING THIS TIME FRAME. THE LOW WILL
BEGIN TO PUSH EAST ON SUNDAY PUSHING THE FRONT BACK TO THE SOUTH
AND EAST. FRONT WILL MOVE INTO THE CWA JUST BEYOND END OF FORECAST
PERIOD. WARM WEATHER WILL CONTINUE THROUGH THIS TIME PERIOD THANKS
TO THE SOUTHERLY WINDS. HIGHS WILL BE IN THE 70S/80S WITH LOWS IN
THE 60S.
KRM
.AVIATION...
18Z TAF CYCLE
CLEAR...DRY BUT WINDY CONDITIONS WILL CONTINUE ACROSS THE MIDSOUTH
OVER THE NEXT SEVERAL HOURS. AFTER 06Z...LOW CLOUDS WILL BEGIN TO
OVERSPREAD THE AHEAD OF A STRONG STORM SYSTEM. SHOWERS AND PERHAPS
A THUNDERSTORM WILL APPROACH JBR AROUND 12-13Z AND PUSH EAST
ACROSS THE MIDSOUTH...LIKELY DEVELOPING INTO A NARROW LINE OF
THUNDERSTORMS. AT THE MOMENT WE ARE EXPECTING THE GREATEST
POTENTIAL FOR STRONG/SEVERE STORMS AT JBR BETWEEN 16 AND
18Z...MEM BETWEEN 18 AND 20Z...MKL FROM 19 TO 22Z...AND TUP
BETWEEN 20 AND 23Z. IF THE SQUALL LINE SPEEDS UP EASTERN SITES
SUCH AS MKL AND TUP COULD SEE STRONGER STORMS A BUT EARLIER. WIND
GUSTS TO 45 KNOTS AND IFR VISIBILITY CAN BE EXPECTED IN
ASSOCIATION WITH THE SQUALL LINE. OTHERWISE...EXPECT VICINITY
THUNDERSTORMS WITH SHOWERS AND MVFR CEILINGS ACROSS MOST OF THE
MIDSOUTH DURING THE DAY TOMORROW. WINDS WILL SHIFT WEST THEN
NORTHWESTERLY BEHIND THE SQUALL LINE. WIND SPEEDS WILL DIMINISH A
BIT BUT REMAIN AROUND 15 KNOTS WITH GUSTS TO 25 FOR MOST OF THE
TAF CYCLE.
30/SIRMON
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 69 37 62 / 20 100 10 0
MKL 65 69 34 59 / 10 100 10 0
JBR 64 64 34 60 / 40 100 10 0
TUP 65 75 37 61 / 10 100 40 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR PHILLIPS.
MO...WIND ADVISORY UNTIL 4 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CARROLL-CHESTER-CROCKETT-
DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 3, 7:25 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 725 PM CDT SUN APR 3 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 725 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MIDSOUTH TONIGHT. VERY STRONG SOUTHERLY WINDS BETWEEN 20 AND 30 MPH ARE EXPECTED WITH GUSTS TO BETWEEN 40 AND 50 MPH. THESE STRONG WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND POWER OUTAGES IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH MONDAY. A SEVERE WEATHER OUTBREAK IS EXPECTED WITH NUMEROUS SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH AMOUNTS BETWEEN 1 AND 2 INCHES COMMON WITH LOCALLY MORE IN SOME SPOTS. LOCALIZED FLASH FLOODING IS POSSIBLE. REFERENCE THE LATEST SPECIAL WEATHER STATEMENT REGARDING THIS DEVELOPING WEATHER SITUATION. STRONG GRADIENT WINDS WILL CONTINUE ON MONDAY. A WIND ADVISORY HAS BEEN ISSUED AS A RESULT. VERY STRONG SOUTHWESTERLY WINDS BETWEEN 20 AND 30 MPH ARE EXPECTED WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE COLD FRONT ON MONDAY. THESE STRONG WINDS WILL BE CAPABLE OF CAUSING DOWNED TREE LIMBS AND POWER OUTAGES IN SOME LOCATIONS. REFERENCE THE LATEST WIND ADVISORY PRODUCT FOR DETAILS. A FROST OR LIGHT FREEZE COULD OCCUR EARLY TUESDAY MORNING AS TEMPERATURES DROP INTO THE LOWER TO MID 30S ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED BEGINNING AROUND SUNRISE MONDAY AND CONTINUING THROUGH LATE AFTERNOON. KRM
In the hours before
Special weather statement, Apr 3, 3:21 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 321 PM CDT SUN APR 3 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040500- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 321 PM CDT SUN APR 3 2011 ...SEVERE WEATHER OUTBREAK EXPECTED ACROSS THE MIDSOUTH MONDAY... THUNDERSTORMS WILL MOVE INTO THE MIDSOUTH AROUND SUNRISE MONDAY SPREADING EASTWARD DURING THE DAY. NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED WITH DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. IN ADDITION...RAINFALL IS EXPECTED TO BE OCCASIONALLY HEAVY WITH LOCALIZED FLASH FLOODING. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE MIDSOUTH MONDAY. MOIST AND UNSTABLE AIR WILL SPREAD INTO THE REGION AHEAD OF THE COLD FRONT ON VERY STRONG AND GUSTY SOUTHERLY WINDS. IN ADDITION...UPPER LEVEL WINDS WILL BE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. THE COLD FRONT IS FORECAST TO STRETCH FROM SOUTHEAST MISSOURI INTO SOUTHWEST ARKANSAS AND NORTHEAST TEXAS AROUND SUNRISE MONDAY. A LINE OF THUNDERSTORMS...SOME SEVERE...IS FORECAST TO FORM JUST AHEAD OF THE COLD FRONT. THE SEVERE THUNDERSTORMS WILL SPREAD INTO NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL IN THE EARLY MORNING HOURS...QUICKLY SPREADING ACROSS INTO MUCH OF THE MIDSOUTH BY EARLY AFTERNOON. DAYTIME HEATING AHEAD OF THE FRONT WILL CONTINUE TO INCREASE THE INSTABILITY...AND A MORE SIGNIFICANT TORNADO THREAT COULD OCCUR FROM PARTS OF NORTH MISSISSIPPI INTO PARTS OF SOUTHWEST TENNESSEE WITH THE DEVELOPMENT OF INDIVIDUAL SUPERCELL THUNDERSTORMS AHEAD OF THE MAIN LINE OF STORMS. THE SEVERE WEATHER IS EXPECTED TO MOVE EAST OF THE MIDSOUTH BY EARLY EVENING. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS. KNOW WHAT TO DO AND WHERE TO GO IF SEVERE WEATHER THREATENS. MAKE SURE YOUR NOAA WEATHER RADIO IS IN WORKING CONDITION...AND REMEMBER MOBILE HOMES ARE ESPECIALLY NOT A SAFE PLACE TO BE WHEN THERE IS THE THREAT OF DAMAGING WINDS AND TORNADOES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR TELEVISION FOR THE LATEST WEATHER INFORMATION ON THIS DEVELOPING WEATHER SITUATION. THE LATEST WEATHER INFORMATION ON THE WEB MAY BE OBTAINED AT WWW.SRH.NOAA.GOV/MEG . SJM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:42 PM CDT | River Flood Warning | MEG | Monroe | 46 hr |
| Apr 4, 8:50 AM CDT | Special Weather Statement | MEG | Marshall | 25 min |
| Apr 4, 9:15 AM CDT | Special Weather Statement | MEG | Benton, Marshall, Tippah | 30 min |
| Apr 4, 10:22 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah, Union | 53 min |
| Apr 4, 10:42 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie, Tunica | 48 min |
| Apr 4, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 34 min |
| Apr 4, 11:29 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 46 min |
| Apr 4, 11:49 AM CDT | Tornado Warning | MEG | DeSoto | 20 min |
| Apr 4, 12:02 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 4 more | 43 min |
| Apr 4, 12:34 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 41 min |
| Apr 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lafayette, Lee, Marshall and 6 more | 50 min |
| Apr 4, 1:19 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 29 min |
| Apr 4, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 51 min |
| Apr 4, 2:16 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 29 min |
| Apr 4, 2:57 PM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 33 min |
| Apr 4, 3:28 PM CDT | Special Weather Statement | MEG | Monroe | 32 min |
| Apr 4, 3:51 PM CDT | Frost Advisory | MEG | Benton, Coahoma, DeSoto, Marshall, Panola, Quitman and 2 more | 12 hr |
| Apr 4, 4:00 PM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 45 min |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.